MathSciNet Relay Station
MathSciNet bibliographic data
MR1500989 41A25 (41A55)
Jackson, Dunham On the degree of convergence of Sturm-Liouville series. Trans. Amer. Math. Soc. 15 (1914), no. 4, 439–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement